For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 7, Number 3, 2017, Pages 931-941                                                                DOI:10.11948/2017058
Nontrivial periodic solutions for second-order differential delay equations
Qi Wang,Wenjie Liu,Mei Wang
Keywords:Differential delay equations, periodic solutions, variational calculus, Malsov-type index, Morse theory.
Abstract:
      In this paper, we consider the existence of periodic solutions for second-order differential delay equations. Some existence results are obtained using Malsov-type index and Morse theory, which extends and complements some existing results.
PDF      Download reader